This shop uses cookies and other technologies so that we can improve your experience on our sites.
Rowasip Cold & Flu
  • Rowasip Cold & Flu

Rowasip Cold & Flu

€5.40
VAT included
For the treatment of cold & flu, symptoms including fever, headache,sore throat & pain.
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
For the relief of the symptoms of colds and influenza including the relief of pain, headache, nasal congestion and fever. Contains Paracetamol which reduces fever and also pain from sore throat, headache and Phenylephrine which is a decongestant and can help to relieve blocked noses.
5390387902017

Data sheet

Size
10
Type of Product
Liquid

Adults and children over 16 years of age one sachet every 4 to 6 hours. Do not take more than 4 sachets in 24 hours.

Contains Paracetamol 1000 mg, Phenylephrine hydrochloride 12.2 mg (equivalent to phenylephrine base 10.0 mg). Also includes : ascorbic acid, sucrose, aspartame (E951), lemon flavour (containing: natural lemon oils and nature identical flavouring substances, maltodextrin, mannitol (E421), gluconolactone, acacia gum, sorbitol (E420), silica colloidal anhydrous, and α– tocopherol (E307)), saccharin sodium, silica colloidal anhydrous, citric acid, and sodium citrate.